# SDR SWAA2023111415176

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] VERIFIED STEPS 1;2;4 COMPLETE; STEP 3 IN PARTIAL.;[02] VERIFIED STEP 4 IN PARTIAL.;[03] REMOVED; REPLACED AND INSTALLED NEW AFT CARGO BAY FWD SHIELD IAW SRM 51-40-02-0G-0 AND DWG 146A0081.;[04] VERIFIED RII STEP 3 COMPLETE.;[05] VERIFIED STEP 4 COMPLETE; MEASUREMENT TABLE AND CARD COMPLETE.
